Bulletin of the American Mathematical Society

On the maximum $N$th diameter

B. Volk

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 446-448.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535516

Mathematical Reviews number (MathSciNet)
MR0333162

Zentralblatt MATH identifier
0291.30007

Subjects
Primary: 30A44

Citation

Volk, B. On the maximum $N$th diameter. Bull. Amer. Math. Soc. 80 (1974), no. 3, 446--448. https://projecteuclid.org/euclid.bams/1183535516


Export citation

References

  • 1. P. R. Garabedian and M. Schiffer, A coefficient inequality for schlicht functions, Ann. of Math. (2) 61 (1955), 116-136. MR 16, 579.
  • 2. G. M. Golusin, Geometrische Funktionentheorie, Hochschulbücher für Mathematik, Band 31, VEB Deutscher Verlag der Wissenschaften, Berlin, 1957. MR 19, 735.
  • 3. G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Springer, Berlin. 1925.
  • 4. M. Schiffer, Sur un probleme d'extremum de la représentation conforme, Bull. Soc. Math. France 66 (1938), 432-449.